# SDR C2XA01IA276

- Difficulty date: May 2, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120ER
- Aircraft serial: 120133
- Aircraft time: 24,647 hours, 32,340 cycles
- System (JASC): 5700 · Wing Structure
- Part: Support
- Part number: 12017063009
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, TWO (2) WING SKIN SUPPORTS WERE FOUND TO BE CRACKED AT RIB 20 OF THE LEFT HAND WING. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN SUPPORTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
